# SDR 99FDEA00153

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0063 71C709-02 HEAVY CORROSION ON SHEAR TIE AT BS 990 FWD SIDE OF LWR BILGE AREA AT OTBD SIDE OF STR 29 RT.  REMOVED AND REPLACED CORROSION.  TREATED AND PAINTED PER SRM 51-20-0.
